gastroenterologist-icon
Hepamerz tab alternative
Ever since I am taking Hepamerz tablet for improving digestion, I am experiencing bloating and abdominal discomfort. Can you suggest another drug for this problem?
3239 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Sure the bloating can be covered easily. However you need to answer few more questions. Do you have Acidity, constipation? Any other problems ? Any alcohol?
Next Steps
private consult with me for detailed treatment protocol with medicines
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.